MAUDE Adverse Event Report: MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS STANDOP VOLISTA®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVST229008A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter was getinge technician.Getinge became aware of an issue with one of surgical lights - volista standop.It was stated the paint was chipping on the fork.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since paint chipping could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place a root cause analysis for paint peeling problem was performed by subject matter experts and concluded that all maquet sas products comply with: iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.Iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.Paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.Disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid collisions between devices.Visual inspections during the cleaning allow to detect the painting defect, we recommend performing corrective maintenance to rectify the default after its detection.Minor paint chip can be repaired with touch up paint, nevertheless, the parts impacted by serious damage must be replaced.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista standop.It was stated the paint was chipping on the fork.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
Getinge became aware of an issue with volista standop surgical light.As it was stated the paint peeling occurred on llight head fork axle.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The correction b5 describe event and problem, h6 investigation findings, h6 investigation conclusions and h11 additional manufacturer narrative deems required.This is based on the internal evaluation.Previous b5 describe event and problem: getinge became aware of an issue with one of surgical lights - volista standop.It was stated the paint was chipping on the fork.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: getinge became aware of an issue with volista standop surgical light.As it was stated the paint peeling occurred on light head fork axle.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Previous h6 investigation findings: mechanical problem identified|stress problem identified|mechanical shock problem|3217 corrected h6 investigation findings: manufacturing process problem identified|||170 previous h6 investigation conclusions: cause traced to user||19 corrected h6 investigation conclusions: cause traced to manufacturing||25 previous h11 additional manufacturer narrative: the initial reporter was getinge technician.Getinge became aware of an issue with one of surgical lights - volista standop.It was stated the paint was chipping on the fork.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since paint chipping could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place a root cause analysis for paint peeling problem was performed by subject matter experts and concluded that all maquet sas products comply with: - iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.- iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.- paint definition pfc066.This procedure defines maquet sas's requirements for all painted parts.- disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid collisions between devices.Visual inspections during the cleaning allow to detect the painting defect, we recommend to perform corrective maintenance to rectify the default after its detection.Minor paint chip can be repaired with touch up paint, nevertheless, the parts impacted by serious damage must be replaced.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.Corrected h11 additional manufacturer narrative: the initial reporter was getinge technician.Getinge became aware of an issue with volista standop surgical light.As it was stated the paint peeling occurred on light head fork axle.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical equipment did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.According to analysis provided by subject matter expert at manufacturer's, the peeling paint was caused by a lack of paint adhesion due to the painting process, the surface was too smooth after nitrocarburizing and the paint did not adhere correctly.The surface treatment of the axle involved was performed, by manual mechanical cleaning with sanding sponge carborundom p240.In order to improve the paint adhesion, the supplier "larm a.S." implemented modifications in the technological process for the metal surface treatment before painting, s70 abrasive ball blasting is applied, increasing the roughness of the surface and ensuring paint adhesion.This step is an automatic process reducing human factor.From january 2021 the volista standop light heads are equipped with these axles improved.To prevent any safety issue the user manual ifu 01781 mentions to check for any chipped or missing paint during daily inspection.Additional inspection shall be performed as a part of the maintenance monthly inspection (§ 8.1.1 of the ifu 01781).In addition, the field safety corrective action msa-605552 with the service bulletin sb281b were launched on may 10th 2022 in order to inspect and replace the axles involved by a paint chipping on the volista standop light heads manufactured between april 2013 and december 2020.The axles involved by a paint chipping must be replaced by the axle kits ard368856555 and ard368857555 this device related to complaint investigated herein was part of the field action.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
STANDOP VOLISTA®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key22392967
Report Number9710055-2025-0000174
Device Sequence Number21081332
Product Code FSY
UDI-Device Identifier03700712401689
UDI-Public(01)03700712401689
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVST229008A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown